🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

Paralief Paracetamol Effervescent Tablets 24 Pack

Paralief Paracetamol Effervescent Tablets 24 Pack

Paralief Effervescent Tablets contains paracetamol, which belongs to a group of medicines called analgesics and antipyretics that relieve mild to moderate pain and/or fever. The tablets dissolve in water prior to taking.

Paracetamol can be used to relieve headache, migraine, neuralgia, toothache, period pain, rheumatic aches and pains, sore throat and the symptoms of colds and flu.

  • Fast acting pain relief
  • Gentle on the stomach

CONTAINS PARACETAMOL. Do not take any other paracetamol-containing products. Do not exceed the stated dose.

$1.37

Original: $4.56

-70%
Paralief Paracetamol Effervescent Tablets 24 Pack—

$4.56

$1.37
Product image 1

Description

Paralief Effervescent Tablets contains paracetamol, which belongs to a group of medicines called analgesics and antipyretics that relieve mild to moderate pain and/or fever. The tablets dissolve in water prior to taking.

Paracetamol can be used to relieve headache, migraine, neuralgia, toothache, period pain, rheumatic aches and pains, sore throat and the symptoms of colds and flu.

  • Fast acting pain relief
  • Gentle on the stomach

CONTAINS PARACETAMOL. Do not take any other paracetamol-containing products. Do not exceed the stated dose.

Paralief Paracetamol Effervescent Tablets 24 Pack | Inish Pharmacy